Format

Send to

Choose Destination
Gynecol Oncol. 1987 Nov;28(3):284-91.

Bleomycin-induced pulmonary nodules: a variant of bleomycin pulmonary toxicity.

Author information

1
Department of Gynecology and Obstetrics, Johns Hopkins University School of Medicine, Baltimore, Maryland 21205.

Abstract

Bleomycin has been associated with pulmonary toxicity which is typically manifested as an interstitial pneumonitis resulting in fine, diffuse reticular or reticulomicronodular infiltrates. Attention is drawn to an additional radiologic appearance where discrete pulmonary nodules are seen and representative of bleomycin-induced change. The pitfalls of interpreting such changes as toxic effects versus metastatic disease and proposed mechanisms of bleomycin pulmonary toxicity are discussed.

PMID:
2445636
DOI:
10.1016/0090-8258(87)90174-0
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center